# SDR UIEA2011080200415

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 32,042 hours, 9,167 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Bs 1067
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSPECTION, MX REPORTED RT BS 1067 - WING TO BODY FAIRING 192CR CRACKED, LOCATED APPROX 8 -10 INCHES AFT OF RT CTR FUEL TANK DRAIN.  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC (FLIGHT CYCLES) IAW PART 2 AND PERMANENT REPAIR IAW PART 3 PRIOR TO THE ACCUMULATION OF 2,000 (FLIGHT HOURS) AFTER PART 1.)
